MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 05/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Husband is calling on behalf of the customer.The customer is concerned with test results from meter to meter comparison test results of 103mg/dl using true focus meter, 83mg/dl using paramedics meter and 72mg/dl using another device.The customer¿s expected am fasting blood glucose test result range is 80-120mg/dl and expected non-fasting blood glucose test result range is 120-200mg/dl.The customer feels well and did not report any symptoms.Husband stated that on (b)(6) 2022 customer was unconscious and emt's had been called.The customer's blood glucose test result when checked by the emt's had been 39mg/dl non-fasting.The emt's were able to raise customer's blood glucose to 83mg/dl; husband did not disclose what treatment customer had received.The meter to meter comparison tests were performed at this time.The diagnosis was hypoglycemia.Customer did not need to go to the hospital.During the call, a back to back blood test was performed by the customer non-fasting and produced test result of 202mg/dl using true focus meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 03/31/2023 and open vial date is 2 weeks ago.The meter memory was reviewed for previous test result history: result 1: 103 mg/dl; date: 05-29; time: 10:44 pm; non-fasting.Result 2: 91 mg/dl; date: 05-29; time: 10:23 pm; non-fasting.Result 3: 92 mg/dl; date: 05-29; time: 07:36 pm; non-fasting.Result 4: 84 mg/dl; date: 05-23; time: 10:24 am; fasting.Result 5: 61 mg/dl; date: 05-21; time: 05:20 pm; non-fasting (not concerned.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14794886
Report Number1000113657-2022-00357
Device Sequence Number12246041
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNY1008
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/31/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown